Sandwich Shells of Arbitrary Shape

[+] Author and Article Information
Robert Schmidt

The University of Detroit, Detroit, Mich.

J. Appl. Mech 31(2), 239-244 (Jun 01, 1964) (6 pages) doi:10.1115/1.3629592 History: Received March 26, 1963; Online September 15, 2011


Differential equations are derived for sandwich shells of arbitrary shape. The weak core is assumed to be elastic, orthotropic, and deformable in all directions. The face layers obey the Kirchhoff hypothesis. The core and the face layers are rigidly connected to each other at their natural boundaries.

Copyright © 1964 by ASME
Your Session has timed out. Please sign back in to continue.





Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In